Reference Type | Journal (article/letter/editorial) |
---|
Title | Scattering of Fast Potassium Ions by Helium, Neon, and Argon |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Amdur, I. | Author |
---|
Jordan, J. E. | Author |
Chien, K. ‐R. | Author |
Fung, L. W. ‐M. | Author |
Hance, R. L. | Author |
Hulpke, E. | Author |
Johnson, S. E. | Author |
Year | 1972 (September) | Volume | 57 |
---|
Issue | 5 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.1678538Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2085570 | Long-form Identifier | mindat:1:5:2085570:3 |
---|
|
GUID | 0 |
---|
Full Reference | Amdur, I., Jordan, J. E., Chien, K. ‐R., Fung, L. W. ‐M., Hance, R. L., Hulpke, E., Johnson, S. E. (1972) Scattering of Fast Potassium Ions by Helium, Neon, and Argon. The Journal of Chemical Physics, 57 (5) 2117-2121 doi:10.1063/1.1678538 |
---|
Plain Text | Amdur, I., Jordan, J. E., Chien, K. ‐R., Fung, L. W. ‐M., Hance, R. L., Hulpke, E., Johnson, S. E. (1972) Scattering of Fast Potassium Ions by Helium, Neon, and Argon. The Journal of Chemical Physics, 57 (5) 2117-2121 doi:10.1063/1.1678538 |
---|
In | (1972, September) The Journal of Chemical Physics Vol. 57 (5) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.